Optimal driving strategies for traffic control with autonomous vehicles

T. Liard, Raphael Stern, Maria Laura Delle Monache. Optimal driving strategies for traffic control with autonomous vehicles. IFAC-PapersOnLine 53.2 (2020), ...
Read More

Controllability of shadow reaction-diffusion systems

Hernández-Santamaría V., E. Zuazua. Controllability of shadow reaction-diffusion systems.  J Differ Equations, Vol. 268, No. 7, pp. 3781-3818 (2020). DOI: ...
Read More

Output controllability in a long-time horizon

Martin Lazar, Jerôme Lohéac. Output controllability in a long-time horizon. Automatica, Vol. 113 (2020). DOI: 10.1016/j.automatica.2019.108762 Abstract. In this article ...
Read More

Propagation of one and two-dimensional discrete waves under finite difference approximation

U. Biccari, A. Marica, E. Zuazua Propagation of one and two/dimensional discrete waves under finite difference approximation, Found. Comput. Math., ...
Read More

Null-controllability properties of a fractional wave equation with a memory term

U. Biccari, M. Warma Null-controllability properties of a fractional wave equation with a memory term. Evol. Eq. Control The., Vol ...
Read More

Emergent collective behaviors of stochastic kuramoto oscillators

Seung-Yeal Ha, Dongnam Ko, Chanho Min, Xiongtao Zhang. Emergent collective behaviors of stochastic kuramoto oscillators. Vol. 25, No. 3, pp ...
Read More

The turnpike property in nonlinear optimal control – A geometric approach

N. Sakamoto, D. Pighin, E. Zuazua The turnpike property in nonlinear optimal control - A geometric approach. IEEE 58th Conference ...
Read More

Controllability of the one-dimensional fractional heat equation under positivity constraints

U. Biccari, M. Warma, E. Zuazua. Controllability of the one-dimensional fractional heat equation under positivity constraints Commun. Pure Appl. Anal., ...
Read More

Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with additive white noises

Seung-Yeal Ha, Dongnam Ko, Woojoo Shim, Hui Yu, . Stochastic persistency of nematic alignment state for the Justh-Krishnaprasad model with ...
Read More

Asymptotic behavior and control of a “guidance by repulsion” model

Dongnam Ko, E. Zuazua, Asymptotic behavior and control of a "guidance by repulsion" model. Math Models Methods Appl. Sci. Vol ...
Read More

Full probabilistic solution of a infinite dimensional linear control system with random initial and final conditions

J.-C. Cortes, A. Navarro-Quiles, J.-V. Romero, M.-D. Rosello, E. Zuazua. Full probabilistic solution of a infinite dimensional linear control system ...
Read More

A stochastic approach to the synchronization of coupled oscillators

Umberto Biccari, Enrique Zuazua. A stochastic approach to the synchronization of coupled oscillators. Frontiers in Energy Research, section Smart Grids. Front ...
Read More

Shape turnpike for linear parabolic PDE models

Lance G., Trélat E., Zuazua E. Shape turnpike for linear parabolic PDE models  Syst. Control. Lett. Vol. 142 (2020). DOI: ...
Read More